New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

krushedspritecan
Regular Member


Date Joined Nov 2005
Total Posts : 96
   Posted 12/8/2005 2:35 PM (GMT -6)   
I am confused if the pain that i am feeling is because of acid reflux or if it because of the medicine. I am takeing aciphex 20mg once a day.  I am not having and heartburn.  My throat feels like it swollen, My esophagas hurts, and i feel like its hard to breathe.  I have talked to my doctor and hes not much help.  I went to the Emergancy Room and they told me i have a slight infection in my throat.  Im not sure if this was caused by my acid reflux.  If someone has these symptoms or can help me figure out what the problem is please do.

nikool
Regular Member


Date Joined Aug 2005
Total Posts : 54
   Posted 12/9/2005 10:04 PM (GMT -6)   
hey :)  so far ive been taking aciphex 20mg twice a day and before that i did feel like there was something weird with my throat (it was also sort of swollen) and the main reason why i started acihpex was because i had a troubling time breathing. i also rarely had heartburns. so...are you talking about you have those symptoms before taking aciphex or afterwards???  if its before...then i feel you. if its after...then its a side effect. my doctor told me medicine like that can cause different side effects for certain people...some are shortness of breath. and the throat problem is caused by acid reflux.  just dont panic, calm down, and think about something else so it wont seem so terrible, k? reply soon and take care! :)

krushedspritecan
Regular Member


Date Joined Nov 2005
Total Posts : 96
   Posted 12/10/2005 6:00 PM (GMT -6)   
I had the symtoms before taking aciphex but they are worse after taking aciphex.  I have been on aciphex for 5 weeks and started feeling better but for the last week it has been worse.  I have been to the ER and my doctor and he was no help so im goin to see another doctor. 

nikool
Regular Member


Date Joined Aug 2005
Total Posts : 54
   Posted 12/10/2005 6:22 PM (GMT -6)   
i see. sometimes the medicine should make you feel worse than better. maybe that is whats going on with you right now. i was to the point where i had to go to the ER twice because i had those symptoms. but they said nothing was wrong and there ISNT really anything wrong. i just think youre taking it too seriously. just calm down and try to take it. i once was like having a difficulty breathing like almost every second and my throat was so tight i didnt know what was going on, but none of the doctors saw anything at all. i think what you have could be anxiety related....like me. how old are you???

krushedspritecan
Regular Member


Date Joined Nov 2005
Total Posts : 96
   Posted 12/10/2005 8:21 PM (GMT -6)   
Im 23.  My parents are convinced that its anxiety and i am kinda thinking that too.  My dad ask my doctor if it could be anxiety related and he said "maybe", and acted like he didnt care and i was full of crap.  So i am going to see another doctor on monday.  My mom also thinks i could be depressed cause all i do is sleep and cry.  I hope my new doctor can find out whats goin on.  Im tempted to stop taking hte aciphex because i feel worse than when i was not on it.  Did you ever find anything that worked?

nikool
Regular Member


Date Joined Aug 2005
Total Posts : 54
   Posted 12/10/2005 11:56 PM (GMT -6)   
dude...your doctor seems to be really...crappy.  i am happy youre going to be seeing another doctor on monday!! hope things get better for you!!!  it could also be depression as well..when you have anxiety/depression and have those physical symptoms, it is most likely because you are scared or something really bad happened to you..it took me months just to figure out some stuff about me i didnt even know. it could even possibly be you finding out your real self. sounds kinda lame...but we all go through it a different way.  also...aciphex has been working really really well for me...but also when i started taking it...my doctor told me to take have somewhat of a diet (although i am slim) to calm the acid. you should really get referred to a gasterologist so they can see what medicine will really work for you and theyll tell you what you can eat. and honestly...after i started eating better and taking it and trying not to think about the worse situations...*knock on wood* it is actually improving (& im the type that thought it would never work) well...good luck with you and i really hope things work out! :)

krushedspritecan
Regular Member


Date Joined Nov 2005
Total Posts : 96
   Posted 12/11/2005 8:41 AM (GMT -6)   
Thanks for the info.. Ill keep you posted and let you know what the doctor says.. At this point im willing to try anything to feel better.  Are you on medication for your anxiety?

nikool
Regular Member


Date Joined Aug 2005
Total Posts : 54
   Posted 12/11/2005 12:42 PM (GMT -6)   
good! nope i am not on any medication for anxiety.  at this point...i felt that i just needed to get my act together and trust my body.  i am just taking it for reflux
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 10:10 AM (GMT -6)
There are a total of 2,994,688 posts in 328,158 threads.
View Active Threads


Who's Online
This forum has 161293 registered members. Please welcome our newest member, hope35.
307 Guest(s), 10 Registered Member(s) are currently online.  Details
NicHostetler, Lendi, Kent M., Shanny, brrogers10, sebreg, lotuslight, sierraDon, comingup18, Union98